Alert archive / Tennessee / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 134, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 13, 2004, 11:58 AM CDT for Houston County, Humphreys County, Tennessee. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2004, 11:58 AM CDT (16:58 UTC)
- Expired
- Jun 13, 2004, 1:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
Counties Houston County, TN, Humphreys County, TN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 11:40 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1101 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KOHX 131658
SVRBNA
TNC083-085-131800-
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1155 AM CDT SUN JUN 13 2004
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HOUSTON COUNTY IN TENNESSEE
HUMPHREYS COUNTY IN TENNESSEE
* UNTIL 100 PM CDT
* AT 1149 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS 13 MILES NORTHWEST OF NEW JOHNSONVILLE...OR
11 MILES NORTHEAST OF CAMDEN. WINDS IN EXCESS OF 60 MPH AND LARGE HAIL
WILL ACCOMPANY THE LINE AS IT MOVES EAST AT 25 MPH.
* THE LINE OF SEVERE THUNDERSTORMS WILL BE NEAR...
TENNESSEE RIDGE AROUND 1215 PM CDT
ERIN AROUND 1225 PM CDT
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH YOU SHOULD PREPARE
FOR DAMAGING WINDS IN EXCESS OF 55 MPH...LARGE HAIL...AND DEADLY
LIGHTNING. SEEK SHELTER INDOORS. IF ON THE WATER HEAD FOR SHORE.
LAT...LON 3596 8767 3595 8798 3605 8799 3615 8790
3619 8794 3634 8794 3633 8776 3636 8766
$$
BOYDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 9:30 AM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jun 13, 9:30 AM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 930 AM CDT SUN JUN 13 2004 .DISCUSSION... ATMOSPHERE WORKED UP PRETTY GOOD YESTERDAY SO NOT QUITE AS UNSTABLE. CURRENTLY SOME CONVECTION TO NW AND S MOVING TOWRDS US. WILL KEEP AN EYE ON. AT LEAST NO OUTFLOW BOUNDARY BARRELLING DOWN AT US LIKE YESTERDAY. && .BNA WATCHES/WARNINGS/ADVISORIES... NONE. && MAG
Hazardous weather outlook, Jun 13, 5:30 AM CDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT SUN JUN 13 2004 TNZ005>011-022>034-056>066-075-077>080-093>095-141030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT SAT JUN 12 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN THIS AFTERNOON THROUGH EARLY EVENING. IT IS POSSIBLE THAT ISOLATED SEVERE WEATHER MAY OCCUR WITH THESE STORMS, PRIMARILY IN THE FORM OF DAMAGING STRAIGHT LINE WINDS, ALTHOUGH MOST OF THE ACTIVITY IS EXPECTED TO REMAIN BELOW SEVERE CRITERIA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED AGAIN MONDAY AND TUESDAY, WITH A LESSER CHANCE OF CONVECTIVE ACTIVITY DURING SUBSEQUENT DAYS. ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT FORESEEN, THERE IS THE CHANCE THAT A FEW CELLS MAY DEVELOP INTO SEVERE STORMS DURING THIS PERIOD, WITH MONDAY AND TUESDAY PROVIDING THE GREATEST CHANCE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED, ALTHOUGH STORM SPOTTERS AND EMERGENCY MANAGERS SHOULD MONITOR WEATHER CONDITIONS ON A DAILY BASIS IN THE EVENT THAT ISOLATED SEVERE STORMS DEVELOP IN YOUR AREA. ROSE
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:03 PM CDT | Severe Thunderstorm Warning | OHX | Lewis | 42 min |
| Jun 12, 7:11 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 34 min |
| Jun 12, 7:15 PM CDT | Severe Thunderstorm Warning | OHX | Maury | 45 min |
| Jun 13, 11:34 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Stewart | 56 min |
| Jun 13, 12:14 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery | 61 min |
| Jun 13, 12:52 PM CDT | Severe Thunderstorm Warning | OHX | Benton | 38 min |
| Jun 13, 1:00 PM CDT | Tornado Warning | OHX | Benton, Humphreys | 45 min |
| Jun 13, 1:14 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Montgomery, Robertson | 61 min |
| Jun 13, 1:44 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 46 min |
| Jun 13, 2:20 PM CDT | Severe Thunderstorm Warning | OHX | Benton | 55 min |
| Jun 13, 2:24 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 61 min |
| Jun 13, 2:43 PM CDT | Tornado Warning | OHX | Benton | 62 min |
| Jun 13, 3:01 PM CDT | Tornado Warning | OHX | Humphreys | 59 min |
| Jun 13, 3:12 PM CDT | Severe Thunderstorm Warning | OHX | Houston | 63 min |
| Jun 13, 3:15 PM CDT | Severe Thunderstorm Warning | OHX | Perry | 45 min |
| Jun 13, 3:30 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis | 45 min |
| Jun 13, 3:39 PM CDT | Severe Thunderstorm Warning | OHX | Dickson | 51 min |
| Jun 13, 4:07 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Maury, Williamson | 53 min |
| Jun 13, 4:12 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham | 48 min |
| Jun 13, 4:29 PM CDT | Severe Thunderstorm Warning | OHX | Davidson | 61 min |
| Jun 13, 4:59 PM CDT | Severe Thunderstorm Warning | OHX | Sumner, Wilson | 46 min |
| Jun 13, 5:23 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 37 min |
| Jun 13, 5:30 PM CDT | Severe Thunderstorm Warning | OHX | Trousdale | 60 min |
| Jun 13, 5:47 PM CDT | Severe Thunderstorm Warning | OHX | Sumner, Wilson | 43 min |
| Jun 13, 6:00 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford | 60 min |
| Jun 13, 6:02 PM CDT | Severe Thunderstorm Warning | OHX | Smith | 58 min |
| Jun 13, 6:10 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb | 50 min |
| Jun 13, 6:26 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Putnam | 64 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.